Alert archive / North Dakota / Severe Thunderstorm Warnings in 2020

Severe Thunderstorm Warning 138, NWS Grand Forks, ND

July 8, 20206 counties in North Dakota; Kittson County, Marshall County, Polk County, Minnesota

NWS Grand Forks, ND issued this severe thunderstorm warning at Jul 8, 2020, 2:22 AM CDT for 6 counties in North Dakota; Kittson County, Marshall County, Polk County, Minnesota. It was in force for 53 min. 2 reports came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Jul 8, 2020, 2:22 AM CDT (07:22 UTC)
Expired
Jul 8, 2020, 3:15 AM CDT
In force
53 min
Issued by
NWS Grand Forks, ND
Area
Storm-based polygon
Hail
0.75 in
Wind
60.0 mph

Counties Kittson County, MN, Marshall County, MN, Polk County, MN, Cavalier County, ND, Grand Forks County, ND, Nelson County, ND, Pembina County, ND, Ramsey County, ND, Walsh County, ND

The radar

The Fargo/Grand Forks radar (KMVX), 54 km from the middle of the area, began a volume at 07:25 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Jul 8, 2:30 AM CDTTSTM WND GST 522 W Michigan, NDPEAK WIND MEASURED AT AN NDAWN STATION.
Jul 8, 2:35 AM CDTTSTM WND DMGPetersburg, NDSEVERAL LARGE 3 TO 5 INCH DIAMETER BRANCHES DOWN AROUND TOWN. TIME ESTIMATED BASED ON RADAR AND NEARBY WIND SENSOR REPORTS.

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this severe thunderstorm warning; the first came 13 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
Jul 7, 11:44 PM CDTSevere Thunderstorm WatchSPC6 hr

The nearest sounding before it

Bismarck Municip, ND (KBIS), launched 00:00Z, 7.4 hours before the alert went out and 279 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Bismarck Municip, ND at 00:00Z on 2020-07-08Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 972 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Bismarck Municip, ND at 00:00Z on 2020-07-08The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 49 square meters per square second.19395878Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
972 J/kg
Mixed-layer CIN
-223 J/kg
Mixed-layer LCL
1688 m above ground
0-6 km bulk shear
39 kt
0-1 km storm-relative helicity
49 m²/s²
0-3 km storm-relative helicity
178 m²/s²
Significant tornado parameter
0.0
Supercell composite
2.4

Open this sounding in Storm Lab

The text

As transmitted.

037 
WUUS53 KFGF 080722
SVRFGF
MNC069-089-119-NDC019-035-063-067-071-099-080815-
/O.NEW.KFGF.SV.W.0138.200708T0722Z-200708T0815Z/

BULLETIN - IMMEDIATE BROADCAST REQUESTED
Severe Thunderstorm Warning
National Weather Service Grand Forks ND
222 AM CDT Wed Jul 8 2020

The National Weather Service in Grand Forks has issued a

* Severe Thunderstorm Warning for...
  Western Marshall County in northwestern Minnesota...
  Northwestern Polk County in northwestern Minnesota...
  Southwestern Kittson County in northwestern Minnesota...
  Grand Forks County in northeastern North Dakota...
  Southeastern Cavalier County in northeastern North Dakota...
  Eastern Nelson County in northeastern North Dakota...
  Northeastern Ramsey County in northeastern North Dakota...
  Walsh County in northeastern North Dakota...
  Southern Pembina County in northeastern North Dakota...

* Until 315 AM CDT.

* At 222 AM CDT, severe thunderstorms were located along a line
  extending from near Fairdale to near Logan Center, moving east at
  50 mph.

  HAZARD...60 mph wind gusts.

  SOURCE...Radar indicated.

  IMPACT...Expect damage to roofs, siding, and trees.

* Severe thunderstorms will be near...
  Logan Center around 225 AM CDT.
  Union around 230 AM CDT.
  Northwood, Gardar and Edinburg around 235 AM CDT.
  Crystal, Hoople and Holmes around 245 AM CDT.
  Auburn around 250 AM CDT.

Other locations impacted by these severe thunderstorms include Grand
Forks Airport and American Crystal Sugar.

This includes Interstate 29 between mile markers 125 and 196.
 
PRECAUTIONARY/PREPAREDNESS ACTIONS...

For your protection move to an interior room on the lowest floor of a
building.

&&

LAT...LON 4770 9671 4767 9797 4767 9803 4856 9849
      4874 9698
TIME...MOT...LOC 0722Z 256DEG 57KT 4850 9816 4772 9784 

HAIL...<.75IN
WIND...60MPH
 
$$

VG
2 follow-up statements
844 
WWUS53 KFGF 080751
SVSFGF

Severe Weather Statement
National Weather Service Grand Forks ND
251 AM CDT Wed Jul 8 2020

NDC071-080800-
/O.CAN.KFGF.SV.W.0138.000000T0000Z-200708T0815Z/
Ramsey ND-
251 AM CDT Wed Jul 8 2020

...THE SEVERE THUNDERSTORM WARNING FOR NORTHEASTERN RAMSEY COUNTY IS
CANCELLED...

The storms which prompted the warning have moved out of the warned 
area. Therefore, the warning has been cancelled.

A Severe Thunderstorm Watch remains in effect until 600 AM CDT for
northwestern Minnesota...and northeastern North Dakota.

LAT...LON 4770 9671 4768 9793 4859 9824 4874 9698
TIME...MOT...LOC 0750Z 253DEG 58KT 4862 9751 4784 9720 

$$

MNC069-089-119-NDC019-035-063-067-099-080815-
/O.CON.KFGF.SV.W.0138.000000T0000Z-200708T0815Z/
Marshall MN-Polk MN-Kittson MN-Grand Forks ND-Cavalier ND-Nelson ND-
Walsh ND-Pembina ND-
251 AM CDT Wed Jul 8 2020

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 315 AM CDT
FOR WESTERN MARSHALL...NORTHWESTERN POLK...SOUTHWESTERN KITTSON...
GRAND FORKS...SOUTHEASTERN CAVALIER...EASTERN NELSON...WALSH AND
SOUTHERN PEMBINA COUNTIES...

At 250 AM CDT, severe thunderstorms were located along a line 
extending from near St. Thomas to near Merrifield, moving east at 50 
mph.

HAZARD...60 mph wind gusts.

SOURCE...Radar indicated.

IMPACT...Expect damage to roofs, siding, and trees.

These severe storms will be near...
  Merrifield, Grand Forks and Thompson around 255 AM CDT.
  East Grand Forks and Bygland around 300 AM CDT.
  Bowesmont, Davidson and Mallory around 305 AM CDT.
  Mattson and Key West around 310 AM CDT.

Other locations impacted by these severe thunderstorms include Grand
Forks Airport and American Crystal Sugar.

This includes Interstate 29 between mile markers 125 and 196.
 
PRECAUTIONARY/PREPAREDNESS ACTIONS...

For your protection move to an interior room on the lowest floor of a
building.

&&

LAT...LON 4770 9671 4768 9793 4859 9824 4874 9698
TIME...MOT...LOC 0750Z 253DEG 58KT 4862 9751 4784 9720 

HAIL...<.75IN
WIND...60MPH
 
$$

VG
368 
WWUS53 KFGF 080811
SVSFGF

Severe Weather Statement
National Weather Service Grand Forks ND
311 AM CDT Wed Jul 8 2020

MNC069-089-119-NDC019-035-063-067-099-080821-
/O.EXP.KFGF.SV.W.0138.000000T0000Z-200708T0815Z/
Marshall MN-Polk MN-Kittson MN-Grand Forks ND-Cavalier ND-Nelson ND-
Walsh ND-Pembina ND-
311 AM CDT Wed Jul 8 2020

...THE SEVERE THUNDERSTORM WARNING FOR WESTERN MARSHALL...
NORTHWESTERN POLK...SOUTHWESTERN KITTSON...GRAND FORKS...SOUTHEASTERN
CAVALIER...EASTERN NELSON...WALSH AND SOUTHERN PEMBINA COUNTIES WILL
EXPIRE AT 315 AM CDT...
            
The storms which prompted the warning have weakened below severe
limits, and no longer poses an immediate threat to life or property.
Therefore, the warning will be allowed to expire.

A Severe Thunderstorm Watch remains in effect until 600 AM CDT for
northwestern Minnesota...and northeastern North Dakota.

LAT...LON 4770 9671 4768 9793 4859 9824 4874 9698
TIME...MOT...LOC 0811Z 256DEG 57KT 4870 9704 4792 9673 

$$

Knutsvig

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Grand Forks, ND wrote its last area forecast discussion before this severe thunderstorm warning went out at Jul 7, 11:39 PM CDT, 2 hours 43 minutes earlier.

Area forecast discussion, Jul 7, 11:39 PM CDT, 2 hours 43 minutes before
Area Forecast Discussion
National Weather Service Grand Forks ND
1139 PM CDT Tue Jul 7 2020

.UPDATE...
Issued at 1138 PM CDT Tue Jul 7 2020

Watch will be issued shortly...all other parameters on track.

UPDATE Issued at 906 PM CDT Tue Jul 7 2020

Severe thunderstorm watches have been issued for areas just to
the west of this FA. Expect if current trends continue, this FA
will be included in one by late evening. At this point, think that
strong wind gusts will still be the main impact. Using a raw
timing tool on the line of current storms, they should reach our
western FA by midnight to 2 am. So forecast remains on track at
this point.

UPDATE Issued at 706 PM CDT Tue Jul 7 2020

The complex of storms we are watching for our area overnight has
already gotten going over eastern Montana, where a severe
thunderstorm watch was issued earlier. There have already been
several strong wind gusts associated with those storms. They still
have some area to go yet in eastern Montana before they get into
western North Dakota, so it is still looking like midnight or
later for a start time in our western FA. Components all still
appear to be on track for a line of storms to move through the FA
overnight, with severe straight line winds likely the main impact.
These storms should be fast movers, so do not think flooding will
be a big issue, but there are susceptible areas. Now is the time
to prepare, secure any loose outdoor property, and have a safety
plan in place in case a warning is issued.

&&

.SHORT TERM...(This evening through Wednesday night)
Issued at 306 PM CDT Tue Jul 7 2020

Clear skies prevail this afternoon with quiet weather expected
through early this evening. Our primary concern revolves around
severe thunderstorms that are expected to move through the region
tonight into Wednesday morning. An upper trough, and associated cold
front, is currently working across the Pacific Northwest and into
western Montana. Extending southward, is a negatively tilted
extension of this trough and an associated LLJ forming in the 850 to
700 mb layer. This is set to strengthen as we head into the
overnight hours as this system pushes eastward.

In central and eastern ND, there will be modest instability waiting
as CAPE will be in the 1500 to 2000 J/Kg range. The 850 to 700 jet
is expected to increase, reaching into the 50 to 75 knot range. Low
level shear will be upwards of 30 to 50 knots in the 0 to 1km and 0
to 3 km layer respectively. This will give us a rather high risk for
significant wind gusts and brief QLCS tornadoes. Initially, we could
see hail up to 2 inches as well, mainly for the Devils Lake Basin,
Sheyenne Valley, and James Valley as supercells are possible. The
axis will shift across the Devils Lake Basin, moving eastward into
the Red River Valley and into west-central and northwest Minnesota
during the early morning hours.

Overall, the potential for widespread weather related impacts is
high due to the possibility of significant wind gusts of 75 mph or
greater along with isolated tornadoes and large hail.

Heading into Wednesday, ongoing showers and storms continue eastward
along the cold front. There remains some uncertainty regarding the
forward progression of the front; however, the risk of severe
thunderstorms remains in portions of west-central Minnesota during
the afternoon and early evening period.

.LONG TERM...(Thursday through Tuesday)
Issued at 306 PM CDT Tue Jul 7 2020

Little change in the extended from previous runs. Mainly zonal flow
is in place over the Northern Plains...with a series of short waves
propagating through the flow triggering isolated to scattered
thunderstorms. Otherwise...expect temperatures to be near seasonal
norms.

By late Sunday...ensemble guidance hints at increased southwest flow
aloft as an upper trof digs into the intermountain West...and the
upper ridge begins a shift and amplification over the area. Expect a
slight warming trend as thickness values increase and return flow
draws warmer air over the region. Chances for isolated storm will
continue through the end of the period.

&&

.AVIATION...(For the 06Z TAFS through 06Z Wednesday night)
Issued at 1138 PM CDT Tue Jul 7 2020

Pretty much kept with the timing from the 00z set of TAFs. Main
impacts will be gusty winds with overnight storms. Best chance for
any redevelopment Wednesday afternoon will be at KBJI.

&&

.FGF WATCHES/WARNINGS/ADVISORIES...
ND...None.
MN...None.

UPDATE...Godon
SHORT TERM...Lynch
LONG TERM...Hopkins
AVIATION...Godon
Hazardous weather outlook, Jul 7, 3:38 PM CDT, 10 hours 44 minutes before
Hazardous Weather Outlook
National Weather Service Grand Forks ND
338 PM CDT Tue Jul 7 2020

MNZ001>009-013>017-022>024-027>032-040-NDZ006>008-014>016-024-
026>030-038-039-049-052>054-082045-
West Polk-Norman-Clay-Kittson-Roseau-Lake Of The Woods-
West Marshall-East Marshall-North Beltrami-Pennington-Red Lake-
East Polk-North Clearwater-South Beltrami-Mahnomen-
South Clearwater-Hubbard-West Becker-East Becker-Wilkin-
West Otter Tail-East Otter Tail-Wadena-Grant-Towner-Cavalier-
Pembina-Benson-Ramsey-Eastern Walsh-Eddy-Nelson-Grand Forks-
Griggs-Steele-Traill-Barnes-Cass-Ransom-Sargent-Richland-
Western Walsh-
338 PM CDT Tue Jul 7 2020

This hazardous weather outlook is for portions of eastern North
Dakota, west central and northwest Minnesota.

.DAY ONE...This Afternoon and Tonight

Thunderstorms will develop or move into the area this evening and
continue through the overnight hours. All hazards are expected, with
risks for hail to 2 inches, wind gusts of 75 mph or greater,
localized flash flooding and possibly a tornado. Main risk area is
all of eastern North Dakota, the Red River valley and
northwestern Minnesota.

.DAYS TWO THROUGH SEVEN...Wednesday through Monday

A chance for severe thunderstorms exists Wednesday east of a
Baudette to Detroit Lakes to Wahpeton line. Threats are large hail
and damaging winds.

.SPOTTER INFORMATION STATEMENT...

Spotter activation may be required.

In the hours before

Special weather statement, Jul 8, 1:42 AM CDT, 40 minutes before
Special Weather Statement
National Weather Service Grand Forks ND
142 AM CDT Wed Jul 8 2020

MNZ003-029-NDZ039-053-080745-
Clay MN-Wilkin MN-Richland ND-Cass ND-
142 AM CDT Wed Jul 8 2020

...SIGNIFICANT WEATHER ADVISORY FOR SOUTHWESTERN CLAY...WILKIN...
SOUTHEASTERN CASS AND RICHLAND COUNTIES UNTIL 245 AM CDT...

At 142 AM CDT, Doppler radar was tracking strong thunderstorms along
a line extending from near Barrie to 7 miles northeast of Claire
City. Movement was east at 45 mph.

Nickel size hail and winds in excess of 40 mph will be possible with
these storms.

Locations impacted include...
Wahpeton, Breckenridge, Barnesville, Hankinson, Kindred, Wyndmere and
Fairmount.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Frequent cloud to ground lightning is occurring with these storms.
Lightning can strike 10 miles away from a thunderstorm. Seek a safe
shelter inside a building or vehicle.

To report severe weather, contact your nearest law enforcement
agency. They will relay your report to the National Weather Service
office in Grand Forks.

&&

A Severe Thunderstorm Watch remains in effect until 600 AM CDT for
northwestern and west central Minnesota...and southeastern North
Dakota.

LAT...LON 4652 9728 4661 9728 4684 9638 4627 9626
      4602 9626 4602 9657 4593 9656 4594 9710
TIME...MOT...LOC 0642Z 251DEG 37KT 4656 9720 4595 9703

CJ
Local storm report, Jul 8, 1:44 AM CDT, 38 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE GRAND FORKS ND
144 AM CDT WED JUL 8 2020

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0132 AM     TSTM WND GST     5 WSW CHURCHS FERRY     48.24N 99.29W
07/08/2020  M63 MPH          Benson             ND   MESONET

            NDAWN SITE NILES 3SE MEASURED AT 10 METERS

&&

KNUTSVIG
Special weather statement, Jul 8, 1:51 AM CDT, 31 minutes before
Special Weather Statement
National Weather Service Grand Forks ND
151 AM CDT Wed Jul 8 2020

NDZ038-039-049-080745-
Ransom ND-Barnes ND-Cass ND-
151 AM CDT Wed Jul 8 2020

...SIGNIFICANT WEATHER ADVISORY FOR NORTHWESTERN RANSOM...WEST
CENTRAL CASS AND SOUTHERN BARNES COUNTIES UNTIL 245 AM CDT...

At 151 AM CDT, Doppler radar was tracking strong thunderstorms along
a line extending from near Urbana to near Sydney. Movement was east
at 40 mph.

Wind gusts of 50 to 55 mph will be possible with these storms.

Locations impacted include...
Valley City, Tower City, Sanborn, Litchville, Oriska, Fingal and Fort
Ransom.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Frequent cloud to ground lightning is occurring with these storms.
Lightning can strike 10 miles away from a thunderstorm. Seek a safe
shelter inside a building or vehicle.

To report severe weather, contact your nearest law enforcement
agency. They will relay your report to the National Weather Service
office in Grand Forks.

&&

A Severe Thunderstorm Watch remains in effect until 600 AM CDT for
southeastern North Dakota.

LAT...LON 4643 9792 4646 9803 4663 9804 4663 9844
      4694 9844 4699 9759
TIME...MOT...LOC 0651Z 275DEG 36KT 4697 9840 4672 9870

CJ
Local storm report, Jul 8, 2:00 AM CDT, 22 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE GRAND FORKS ND
200 AM CDT WED JUL 8 2020

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0157 AM     TSTM WND GST     1 SE COOPERSTOWN        47.43N 98.11W
07/08/2020  M59 MPH          Griggs             ND   AWOS

            MEASURED AT COOPERSTOWN AIRPORT AWOS

&&

KNUTSVIG
Local storm report, Jul 8, 2:05 AM CDT, 17 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE GRAND FORKS ND
205 AM CDT WED JUL 8 2020

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0156 AM     TSTM WND GST     DEVILS LAKE             48.11N 98.87W
07/08/2020  M58 MPH          RAMSEY             ND   AWOS

            DEVILS LAKE AIRPORT OBSERVATION

&&

KNUTSVIG
Special weather statement, Jul 8, 2:20 AM CDT, 2 minutes before
Special Weather Statement
National Weather Service Grand Forks ND
220 AM CDT Wed Jul 8 2020

NDZ007-008-080800-
Pembina ND-Cavalier ND-
220 AM CDT Wed Jul 8 2020

...SIGNIFICANT WEATHER ADVISORY FOR CAVALIER AND WESTERN PEMBINA
COUNTIES UNTIL 300 AM CDT...

At 220 AM CDT, Doppler radar was tracking strong thunderstorms along
a line extending from near Sarles to near Hampden. Movement was east
at 45 mph.

Wind gusts up to 50 mph will be possible with these storms.

Strong thunderstorms will be near...
  Alsen around 225 AM CDT.
  Hannah and Loma around 230 AM CDT.
  Wales around 235 AM CDT.
  Nekoma around 240 AM CDT.
  Hove Mobile Park and Mount Carmel around 245 AM CDT.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

To report severe weather, contact your nearest law enforcement
agency. They will relay your report to the National Weather Service
office in Grand Forks.

&&

A Severe Thunderstorm Watch remains in effect until 600 AM CDT for
northeastern North Dakota.

LAT...LON 4900 9761 4865 9750 4854 9872 4854 9883
      4900 9900
TIME...MOT...LOC 0720Z 263DEG 46KT 4897 9891 4856 9873

VG

The office that day

Everything else NWS Grand Forks, ND issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jul 8, 12:19 AM CDTSpecial Weather StatementFGFBarnes, Cass, Ransom, Sargent56 min
Jul 8, 12:29 AM CDTSevere Thunderstorm WarningFGFBarnes, Griggs61 min
Jul 8, 12:44 AM CDTSevere Thunderstorm WarningFGFBenson, Eddy, Griggs, Nelson, Ramsey, Towner46 min
Jul 8, 1:08 AM CDTSevere Thunderstorm WarningFGFBarnes, Cass, Ransom, Richland52 min
Jul 8, 1:15 AM CDTSevere Thunderstorm WarningFGFBarnes, Cass, Ransom, Richland60 min
Jul 8, 1:29 AM CDTSevere Thunderstorm WarningFGFBenson, Eddy, Grand Forks, Griggs, Nelson, Steele61 min
Jul 8, 1:32 AM CDTSevere Thunderstorm WarningFGFBarnes, Cass, Griggs, Steele, Traill58 min
Jul 8, 1:33 AM CDTSevere Thunderstorm WarningFGFBenson, Cavalier, Nelson, Ramsey, Towner, Walsh57 min
Jul 8, 1:42 AM CDTSpecial Weather StatementFGFRichland63 min
Jul 8, 1:46 AM CDTTornado WarningFGFGriggs, Steele33 min
Jul 8, 1:51 AM CDTSpecial Weather StatementFGFBarnes54 min
Jul 8, 2:12 AM CDTSevere Thunderstorm WarningFGFCass, Richland63 min
Jul 8, 2:18 AM CDTSevere Thunderstorm WarningFGFBarnes, Cass, Grand Forks, Steele, Traill57 min
Jul 8, 2:20 AM CDTSpecial Weather StatementFGFCavalier, Pembina40 min
Jul 8, 3:22 AM CDTSevere Thunderstorm WarningFGFCass, Richland, Sargent38 min
Jul 8, 3:36 AM CDTAreal Flood AdvisoryFGFCass8 hr
Jul 8, 3:58 AM CDTSevere Thunderstorm WarningFGFRichland62 min
Jul 8, 4:23 AM CDTSevere Thunderstorm WarningFGFRansom, Richland, Sargent52 min
Jul 8, 5:00 AM CDTSevere Thunderstorm WarningFGFRichland60 min
Jul 8, 6:19 AM CDTAreal Flood AdvisoryFGFRichland, Sargent8 hr
Jul 8, 10:42 AM CDTRiver Flood WarningFGFCass4 days
Jul 8, 3:10 AM CDTSpecial Weather StatementFGFClay50 min
Jul 8, 3:17 AM CDTSpecial Weather StatementFGFClay58 min
Jul 8, 4:14 AM CDTTornado WarningFGFOtter Tail, Wilkin31 min
Jul 8, 4:43 AM CDTTornado WarningFGFGrant, Otter Tail47 min
Jul 8, 5:20 AM CDTTornado WarningFGFBecker, Hubbard, Otter Tail, Wadena40 min
Jul 8, 5:53 AM CDTSevere Thunderstorm WarningFGFBecker, Hubbard, Otter Tail, Wadena27 min
Jul 8, 6:19 AM CDTSpecial Weather StatementFGFWadena56 min
Jul 8, 5:00 PM CDTSpecial Weather StatementFGFOtter Tail45 min
Jul 8, 5:08 PM CDTTornado WarningFGFGrant, Otter Tail52 min
Jul 8, 5:30 PM CDTSpecial Weather StatementFGFOtter Tail60 min
Jul 8, 6:05 PM CDTSpecial Weather StatementFGFOtter Tail25 min
Jul 8, 6:33 PM CDTSpecial Weather StatementFGFOtter Tail27 min
Jul 8, 6:35 PM CDTTornado Warning Tornado observedFGFOtter Tail, Wadena25 min

Nearby

Severe Thunderstorm Warnings in North Dakota, 2020Severe Thunderstorm Warnings in Minnesota, 2020Every severe thunderstorm warning in 2020

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.